X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (8) 8
mathematics (7) 7
mathematics, general (6) 6
47h10 (5) 5
fixed point (4) 4
theorems (4) 4
47h09 (3) 3
banach space (3) 3
convergence (3) 3
iterative methods (3) 3
mappings (3) 3
nonexpansive-mappings (3) 3
54h25 (2) 2
algorithms (2) 2
analysis (2) 2
applications of mathematics (2) 2
banach-spaces (2) 2
common fixed point (2) 2
errors (2) 2
finite family (2) 2
fixed points (2) 2
hilbert space (2) 2
research (2) 2
strong convergence (2) 2
strong-convergence theorems (2) 2
studies (2) 2
uniformly convex banach space (2) 2
weak (2) 2
47a58 (1) 1
47h05 (1) 1
47h15 (1) 1
accretive-operators (1) 1
applied mathematics (1) 1
applied mathematics. quantitative methods (1) 1
approximation (1) 1
asymptotic methods (1) 1
asymptotic properties (1) 1
asymptotically non-expansive mapping (1) 1
asymptotically nonexpansive mappings (1) 1
banach spaces (1) 1
best approximation (1) 1
cocoercive operator (1) 1
common fixed-points (1) 1
complete metric space (1) 1
condition (1) 1
condition $$$$ (1) 1
condition (a (1) 1
continuation method (1) 1
contraction proximal point algorithm (1) 1
contractive maping (1) 1
contractive mapping (1) 1
demiclosedness principle (1) 1
demicompact operator (1) 1
differential geometry (1) 1
duality map (1) 1
duality mapping (1) 1
equilibrium problem (1) 1
fixed point theory (1) 1
fixed-point theorems (1) 1
fixed-points (1) 1
forward-backward splitting method (1) 1
generalized nonexpansive map (1) 1
geometry and topology (1) 1
hilbert-space (1) 1
hilbert-spaces (1) 1
hybrid method (1) 1
hybrid methods (1) 1
inequalities (1) 1
ishikawa iteration (1) 1
iteration (1) 1
iteration schemes (1) 1
iterative algorithms (1) 1
knowledge-based systems (1) 1
leray-schauder boundary condition (1) 1
leray–schauder boundary condition (1) 1
mann (1) 1
mapping (1) 1
mathematical and computational biology (1) 1
mathematical functions (1) 1
mathematical methods in physics (1) 1
mathematical research (1) 1
mathematics - classical analysis and odes (1) 1
mathematics - functional analysis (1) 1
maximal monotone operator (1) 1
maximal monotone-operators (1) 1
metric projection (1) 1
metric resolvent (1) 1
minimization problem (1) 1
modified ishikawa iterative sequence with errors (1) 1
modified three-step iterative sequence with errors (1) 1
monotone mappings (1) 1
nonexpansive mapings (1) 1
nonexpansive mapping (1) 1
nonexpansive operator (1) 1
nonlinear mappings (1) 1
nonself i-asymptotically quasi-nonexpansive mapping (1) 1
nonself-mappings (1) 1
operations research & management science (1) 1
opial's condition (1) 1
opial’s condition (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applicable Analysis, ISSN 0003-6811, 01/2008, Volume 87, Issue 1, pp. 117 - 129
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 2/2007, Volume 1, Issue 1, pp. 149 - 157
Journal Article
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, ISSN 1345-4773, 2017, Volume 18, Issue 4, pp. 763 - 776
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 6/2008, Volume 24, Issue 6, pp. 1005 - 1022
In this work we prove a new strong convergence result of the regularized successive approximation method given by $$ y_{n + 1} = q_n z_0 + (1 - q_n )T^n y_n ,... 
asymptotically nonexpansive mappings | 47H10 | duality map | best approximation | fixed point | 47A58 | Mathematics, general | Mathematics | iteration schemes | Duality map | Iteration schemes | Best approximation | Asymptotically nonexpansive mappings | Fixed point | MATHEMATICS | MATHEMATICS, APPLIED | BANACH-SPACES | THEOREMS | ACCRETIVE-OPERATORS | DEMICLOSEDNESS PRINCIPLE
Journal Article
Optimization: Special Issue: German-Israeli Research Workshop on Optimization, Haifa, ISSN 0233-1934, 01/2019, Volume 68, Issue 1, pp. 411 - 427
Journal Article
Proceedings of the Indian Academy of Sciences. Mathematical sciences, ISSN 0973-7685, 2018, Volume 128, Issue 4, pp. 1 - 15
Journal Article
Applied mathematics a journal of Chinese universities, ISSN 1993-0445, 2012, Volume 27, Issue 4, pp. 489 - 502
In this paper, we introduce an iterative process for two nonself I-asymptotically quasi-nonexpansive mappings and two finite families of such mappings in... 
uniformly convex Banach space | 47H10 | nonself I-asymptotically quasi-nonexpansive mapping | 47H09 | common fixed point | Mathematics, general | Mathematics | Applications of Mathematics | MATHEMATICS, APPLIED | ERRORS | FINITE FAMILY | WEAK-CONVERGENCE THEOREMS
Journal Article
Acta Mathematica Sinica, English Series, ISSN 1439-8516, 11/2004, Volume 20, Issue 6, pp. 1009 - 1018
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.